Law Invariant Risk Measures Have the Fatou Property
Touzi, Nizar; Schachermayer, Walter; Jouini, Elyès (2006), Law Invariant Risk Measures Have the Fatou Property, in Yamazaki, Akira; Kusuoka, Shigeo, Advances in Mathematical Economics, volume 9, Springer : Tokyo, p. 49-71
External document linkhttp://halshs.archives-ouvertes.fr/halshs-00176522/en/
Book titleAdvances in Mathematical Economics, volume 9
Book authorYamazaki, Akira; Kusuoka, Shigeo
Number of pages136
MetadataShow full item record
Abstract (EN)S. Kusuoka [K 01, Theorem 4] gave an interesting dual characterizationof law invariant coherent risk measures, satisfying the Fatou property.The latter property was introduced by F. Delbaen [D 02]. In thepresent note we extend Kusuoka's characterization in two directions, thefirst one being rather standard, while the second one is somewhat surprising. Firstly we generalize — similarly as M. Fritelli and E. Rossaza Gianin [FG05] — from the notion of coherent risk measures to the more general notion of convex risk measures as introduced by H. F¨ollmer and A. Schied [FS 04]. Secondly — and more importantly — we show that the hypothesis of Fatou property may actually be dropped as it is automatically implied by the hypothesis of law invariance.We also introduce the notion of the Lebesgue property of a convex risk measure, where the inequality in the definition of the Fatou property is replaced by an equality, and give some dual characterizations of this property.
Subjects / Keywordsrisk measures; Fatou property
Showing items related by title and author.